CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Multi-symplectic preserving integrator for the Schrodinger equation with wave operator 期刊论文
APPLIED MATHEMATICAL MODELLING, 2015, 卷号: 39, 期号: 22, 页码: 6817-6829
Authors:  Wang, Lan;  Kong, Linghua;  Zhang, Liying;  Zhou, Wenying;  Zheng, Xiaohong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Schrodinger equation with wave operator  Multi-symplectic integrator  Conservation laws  
Multi-symplectic Birkhoffian structure for PDEs with dissipation terms 期刊论文
PHYSICS LETTERS A, 2010, 卷号: 374, 期号: 24, 页码: 2410-2416
Authors:  Su, Hongling;  Qin, Mengzhao;  Wang, Yushun;  Scherer, Rudolf
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Self-adjoint system  PDEs with dissipation term  Birkhoffian structure  Birkhoffian multi-symplectic integrator  Conservation of multi-symplecticity  Discrete variational principle  
Explicit multi-symplectic methods for Klein-Gordon-Schrodinger equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2009, 卷号: 228, 期号: 9, 页码: 3517-3532
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Klein-Gordon-Schrodinger equation  Multi-symplectic integrator  Runge-Kutta-Nystrom method  Runge-Kutta-type method  Explicit  
A multi-symplectic scheme for RLW equation 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2004, 卷号: 22, 期号: 4, 页码: 611-621
Authors:  Sun, YJ;  Qin, MZ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
multi-symplectic scheme  RLW equation  
Multi-symplectic methods for the coupled 1D nonlinear Schrodinger system 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2003, 卷号: 155, 期号: 3, 页码: 221-235
Authors:  Sun, JQ;  Qin, MZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
coupled 1D nonlinear Schrodinger system  multi-symplectic scheme  energy conservation  six-point scheme  
A new multi-symplectic scheme for nonlinear "good" Boussinesq equation 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 卷号: 21, 期号: 6, 页码: 703-714
Authors:  Huang, LY;  Zeng, WP;  Qin, MZ
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
nonlinear "good" Boussinesq equation  multi-symplectic scheme  Preissmann integrator  conservation law  
anewmulti0symplecticschemefornonlineargoodboussinesqequation 期刊论文
journalofcomputationalmathematics, 2003, 卷号: 21, 期号: 6, 页码: 703
Authors:  Huang Langyang;  Zeng Wenping;  Qin Mengzhao
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Symplectic and multi-symplectic methods for the nonlinear Schrodinger equation 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2002, 卷号: 43, 期号: 8-9, 页码: 1095-1106
Authors:  Chen, JB;  Qin, MZ;  Tang, YF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear Schrodinger equation  six-point scheme  symplectic  multi-symplectic  local energy conservation